Patient :I got the implanon when my son was six weeks old.now he will be three in 3weeks.could i be haveing a baby?? im 13days late also my brest are very painful,im very sleepy,moody,and haveing headache as well.can someone help me please.
Thanks for the query,
Implanon is effective for 3 years and it can cause amenorrhoea for these 3 years offering you contraceptive protection. Now after 3 years the efficacy tends to get reduced and its possible that the levels have gone down and the body is initiating a withdrawal bleed. The symptoms that you are experiencing are premenstrual symptoms which indicate that you may have a withdrawal bleed soon and you would have to consider removal of the implant and opt for a fresh one.
However, if there exists a doubt regarding pregnancy then a urine pregnancy test should be done to rule out pregnancy before undertaking any measures.
I hope I have answered your concerns in detail,
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.